# SDR QXEA0300007

- Difficulty date: January 3, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 45,562 hours, 5,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3006253
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND FORWARD EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT HAND FORWARD EGRESS LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
